# SDR ASAA1159621

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 16,437 hours, 5,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3400003070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 FOUND NR 2 ENGINE REAR SPINNER CONE HAS BAD NUT PLATE THREADS.  REMOVED/REPLACED NR 2 ENGINE REAR SPINNER CONE REF MM 72 21 01 400 801 F00 & TASK CARD 78472002 UNDER W/O 117757.
